# SDR IPXA2022070283723

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,534 hours, 24,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 146N51491
- Part serial: NA
- Condition: Corroded
- Location: Sta 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4EXFOLIATION CORROSION AROUND DOME NUT ON LOWER SIDE OF T CHORD AT STA 1200 LBL 47 AT MAIN CARGO COMPARTMENTFOUND TO BE OUT OF LIMITS. REPAIR PER EA 757-5360-27-A2961 REV -
